Bulletin of the Belgian Mathematical Society - Simon Stevin

Homotopy pull backs, homotopy push outs and joins

Jean-Paul Doeraene

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 1 (1998), 15-37.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408963

Digital Object Identifier
doi:10.36045/bbms/1103408963

Mathematical Reviews number (MathSciNet)
MR1610726

Zentralblatt MATH identifier
0918.55004

Subjects
Primary: 55P50: String topology
Secondary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space

Citation

Doeraene, Jean-Paul. Homotopy pull backs, homotopy push outs and joins. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 1, 15--37. doi:10.36045/bbms/1103408963. https://projecteuclid.org/euclid.bbms/1103408963


Export citation